# SDR 2002FA0000016

- Difficulty date: December 11, 2001
- Submitted: January 7, 2002
- Operation: General aviation
- Aircraft: N731DL
- Make and model: Braero HS125700A
- Aircraft serial: NA0234
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Corroded
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION BUILD UP UNDER OUTER PLASTIC SLEEVE ON EXTERIOR HYDRAULIC SYSTEM FLEX HOSES MOSTLY IN THE LANDING GEAR AREA DUE TO WATER OR DISSIMILAR METAL.  THIS ONLY NOTED ON 700 SERIES AIRCRAFT.  REC. SB OR SL TO LOOK FOR BULGING AT METAL BRAID HOSE WHERE HOSE MEETS THE  (B) NUT FITTING.
